# SDR CA050614003

- Difficulty date: June 7, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 11,390 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: PM2403
- Part serial: 80117111
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(CAN) STARTER WOULD NOT OPERATE.  STARTER REMOVED.  CALLED MFG DIRECT TO OBTAIN PERMISSION TO OPEN STARTER FOR EXAMINATION.  NOTE: STARTER FAILED AT LESS THAN 1 HOUR TIME SINCE OVERHAUL.
